# SDR MALA050204

- Difficulty date: January 30, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 17,814 hours, 19,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA, FOUND SEAT TRACK AT LBL 18.3 IS CORRODED FROM FS 294 TO FS 319.  DAMAGED AREAS HAVE BEEN REPAIRED IAW SRM 53-70-60 REF.  EAMS WORK ORDER 211546 TASK 1516.
